Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have partial erections, travelled on a long flight. Are they related?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
i seem to suffer from partial erection problems, after a long flight. I'm not sure if they are related.
in am 57 and until now had normal/active sexual life
Posted Sat, 29 Sep 2012 in Erectile Dysfunction
Answered by Dr. G.Srinivasan 1 hour later

Thanks for your query to XXXXXXX
If the erection is good enough to have satisfactory intercourse, u need no treatment.
Most probably, the long flight is just a coincidence.

Factors that need to be controlled are---
1. Weight.
2. Blood pressure.
3. Sugar levels-at this point in time, diet control in enough.

Factors that promote good sexual health are----
1 Regular exercise.
2. Avoidance of smoking and restriction of alcohol.
3. Healthy emotional relationship with sexual partner.
4. Enough time for foreplay before the act of sex.

If things do not improve despite the above measures, u need careful focussed history and physical examination by a urologist and proceed from there.
Hope this helps, kindly get back for doubts if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor